# SDR IPXA2021111776075

- Difficulty date: November 15, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 35,633 hours, 24,649 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: None
- Condition: None
- Location: Landing Gear
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A**ATB**NO EMERG DECL'D**A/C LANDED WITHOUT INCIDENT**NOSE GEAR WOULD NOT RETRACK ON TAKEOFF.OPERATE PER MEL 32-30-1 DMP 32-30-1 C/W. REF. MM 12-21-12-301. LUBRICATED NOSE GEAR  TRUNNION & DRAG BRACE FITTINGS. ACCOMPLISHED RETRACTION TEST PER MM 32-34-00-715-017. REVERSED DMP NOSE GEAR RETRACTS NORMALLY.
